RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2018, Volume 63, Issue 4, Pages 755–778 (Mi tvp5181)  

This article is cited in 1 scientific paper (total in 1 paper)

First-passage times over moving boundaries for asymptotically stable walks

D. Denisova, A. Sakhanenkob, V. Wachtelc

a School of Mathematics, University of Manchester, Oxford Road, UK
b Novosibirsk State University
c Institut für Mathematik, Universität Augsburg, Augsburg, Germany

Abstract: Let $\{S_n,  n\geq1\}$ be a random walk with independent and identically distributed increments, and let $\{g_n, n\geq1\}$ be a sequence of real numbers. Let $T_g$ denote the first time when $S_n$ leaves $(g_n,\infty)$. Assume that the random walk is oscillating and asymptotically stable, that is, there exists a sequence $\{c_n, n\geq1\}$ such that $S_n/c_n$ converges to a stable law. In this paper we determine the tail behavior of $T_g$ for all oscillating asymptotically stable walks and all boundary sequences satisfying $g_n=o(c_n)$. Furthermore, we prove that the rescaled random walk conditioned to stay above the boundary up to time $n$ converges, as $n\to\infty$, towards the stable meander.

Keywords: random walk, stable distribution, first-passage time, overshoot, moving boundary.

Funding Agency Grant Number
Russian Science Foundation 17-11-01173
The research of A. Sakhanenko and V. Wachtel has been supported by RSF research grant № 17-11-01173.


DOI: https://doi.org/10.4213/tvp5181

Full text: PDF file (541 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 63:4, 613–633

Bibliographic databases:

Received: 12.03.2018
Accepted:21.06.2018

Citation: D. Denisov, A. Sakhanenko, V. Wachtel, “First-passage times over moving boundaries for asymptotically stable walks”, Teor. Veroyatnost. i Primenen., 63:4 (2018), 755–778; Theory Probab. Appl., 63:4 (2019), 613–633

Citation in format AMSBIB
\Bibitem{DenSakWac18}
\by D.~Denisov, A.~Sakhanenko, V.~Wachtel
\paper First-passage times over moving boundaries for asymptotically stable walks
\jour Teor. Veroyatnost. i Primenen.
\yr 2018
\vol 63
\issue 4
\pages 755--778
\mathnet{http://mi.mathnet.ru/tvp5181}
\crossref{https://doi.org/10.4213/tvp5181}
\elib{http://elibrary.ru/item.asp?id=36361414}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 63
\issue 4
\pages 613--633
\crossref{https://doi.org/10.1137/S0040585X97T989283}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457756800007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064669423}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5181
  • https://doi.org/10.4213/tvp5181
  • http://mi.mathnet.ru/eng/tvp/v63/i4/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Caravenna F., Doney R., “Local Large Deviations and the Strong Renewal Theorem”, Electron. J. Probab., 24 (2019), 72, 1–48  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:120
    References:12
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019